# SDR CA980915003

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134053
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Ring
- Condition: Damaged
- Location: Cam
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, THE PILOT NOTICED THE ENGINE WAS RUNNING ROUGH AND POPPING AT IDLE.  INVESTIGATION  FOUND THE CAM RING WAS DAMAGED.  THE ENGINE WAS REMOVED AND SENT FOR REPAIR.
